Access count of this item: 70

Files in This Item:
File Description SizeFormat 
1609-17.pdf453.87 kBAdobe PDFView/Open
Title: Time Optimal Quantum Evolution Within a Given Fidelity Range (Non-Commutative Analysis and Micro-Macro Duality)
Authors: Carlini, Alberto
Hosoya, Akio
Koike, Tatsuhiko
Okudaira, Yosuke
Author's alias: 細谷, 暁夫
古池, 達彦
奥平, 陽介
Issue Date: Jul-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1609
Start page: 210
End page: 213
URI: http://hdl.handle.net/2433/140003
Appears in Collections:Non-Commutative Analysis and Micro-Macro Duality

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.